I think I may be pregnant, but I'm really confused about the signs/symptoms. Here's the timeline:
I've been on the pill for 3 years. Last month I was on antibiotics and my doctor warned me to use a back-up method of BC for the next month. Because my husband and I do want children soon, we decided to take a chance and not use condoms. I got my period the following week. That was three weeks ago. The week after my period, I was a day late taking a pill due to forgetfulness.
Last week (when I would have ovulated if I were to ovulate), on Wednesday I started getting headaches, and was cranky beyond belief. I mean, insane-cranky, like I never have been before. Thursday night I got really bad cramps, like I was going to start my period, but it was 2 weeks early for that.
On Friday I took an HPT and it was negative. That day I got what seemed like a light period. With a normal period I go through 2-3 pads a day. This time I barely needed 1 a day. But it was a steady (although light) flow, and lasted 2 1/2 days. Since Sunday I've been nauseous on and off, but haven't thrown up. I'm still irritable (to put it mildly) and I go back and forth between wanting to eat everything in sight and having zero appetite. I still have slight cramps from time to time. Oh, and I'm constantly exhausted to the point that even making the bed wears me out. My mom said I "seem" pregnant, even though I haven't told her about any of this except the fatigue.
I don't know if it's wishful thinking, but I feel like I might be pregnant. Question is, what was with that light period? Should I take another HPT, and if so how long should I wait? I'm supposed to get my period in a week, but I'm going crazy in the meantime. Any advice would be greatly helpful. Thanks everyone!
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?